# SDR SWI20240326000254

- Difficulty date: January 29, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N744SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10200
- Aircraft time: 48,269 hours, 31,567 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: UNKNOWN
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREAS OF CORROSION ON AFT CARGO DOOR LOWER SILL   (C-CHECK RO 3/23/2024)   AFT CARGO DOOR SILL FOUNT TO BE OUT OF LIMITS. REMOVED AND REPLACED THE AFT CARGO DOOR LOWER SILL REF CRJ700 SRM 51-42-06-001-001-A01, CRJ700 SRM 51-42-21-001-001-A01 AND CRJ700 SRM 51-42-13-001-001-A01 AND DWG MM670-35085 REV -L. M-337 AND SKYWEST TASK CARD 51-900-1002-SKY COMPLIED WITH.
